# SDR QXEA0002163

- Difficulty date: August 5, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N375PH
- Make and model: Dhav DHC2*
- Aircraft serial: 529
- Aircraft time: 2,444 hours, 3,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: H072
- Condition: Malfunctioned
- Location: Cabin
- Part time: 119,344 hours, 126,962 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-RIGHT HAND AFT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY AT PS4. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
